14 Jun 2009
Technically speaking they say you should try and avoid alcohol while taking Diovan HCT.
Alcohol could interact with Diovan HCT and cause a sudden drop in blood pressure - which could mean feeling faint or lightheaded especially when getting up from a sitting or laying position.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My Doctor prescribed Diovan HCT 160mg daily, but I can't understand why? My BP runs around 108/75 typically... It's never high. Why would ...
1 answer • 16 Jun 2009
1 answer • 18 Jun 2009
Valsartan - How long does the drug diovan stay in your system and how much hydrochlorthiazide is in?
... the drug? Am also prescribed hydrochlorthiazide 25mg once in the morning. Experiencing dizzy spells in the afternoon.
1 answer • 1 Aug 2010
I have had HBP for a long time and have been on several different medications to control it over the years. Lately I was switched to Diovan because ...
1 answer • 21 Nov 2010